# SDR LR7A04091

- Difficulty date: August 9, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 28,478 hours, 15,094 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION NR 0094 ACCOMPLISHMENT FOUND CARGO RAMP INTERCOSTAL CRACKED FS 761 - 784, BL 0, WL 141.  REPAIRED PER SRM SMP 583 51-140-19.
